My mother recently started taking clonidine to control her high blood pressure. She has been trying to taper off slowly but seems to constantly run into a bounce that is very damaging to her. Her blood pressure was up as high as 225/117 during one episode that really harmed her by the time she got it under control by taking more clonidine. She tried atenalol added as her doctor suggested and it caused a hypotensive episode that was scarrey.
Is there any professional group, medical facility or anyone that help us find out how she can safely withdraw from this medication it is causing her to go down hill everytime there is a bounce. She was going to try lebalol(sp) but it is a beta blocker partially and the medical research we have read stated one should get off beta blockers first before trying to withdraw from clonidine. HELP ANY ONE OUT THERE KNOW A RESEARCHER THAT IS THOROUGHLY FAMILIAR WITH THIS PROBLEM. A regular M.D. does not seem to have the correct infomration to help someone elderly get off this safely. She is very hypersensitive to each drug she has tried. Thanks for any help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.